# SDR YENA2018112390782

- Difficulty date: November 19, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 5302
- Aircraft time: 27,038 hours, 8,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON ANGLE LOCATED AT FR 71 BETWEEN STR 27R-31R AFT FUSELAGE ON TAIL; REPLACED ANGLE LOCATED AT FR 71 BETWEEN STR 27R-31R AFT FUSELAGE ON TAIL IAW A320 SRM 51-72-11 AND DRAWING 53571510. REF. AERONMAN NR 2018-387009.
